# SDR DALA1303650194

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 71,214 hours, 10,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Damaged
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 01-469704-03, REV ORG ME-22, THE NR 12 SLAT OTBD TRACK DOWN STOP BOLT WAS FOUND WITH INSUFFICIENT THREAD PROTRUSION AND WAS REPLACED IAW ME-22 ON NR 600-21.
